MAUDE Adverse Event Report: PERFUSION SYSTEMS GUNDRY; CATHETER, CANNULA AND TUBING, VASCULAR, CARDIO

PERFUSION SYSTEMS GUNDRY; CATHETER, CANNULA AND TUBING, VASCULAR, CARDIO
Model Number 94715
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/30/2025
Type of Reportable Event Malfunction
Event or Problem Description
Medtronic received information that prior to use of a gundry silicone rcsp cannula with a manual-inflate cuff, the balloon did not inflate properly when the surgeon attempted to use the cannula.The device was replaced by another medtronic device to complete the procedure.There was no patient involvement, so no adverse effect occurred.Medtronic received additional information that a leak was not observed anywhere on the device.There was no damage to the device or balloon.The customer stated that the issue was that the balloon did not inflate all the way.One end of the balloon was inflated ¾ and the other end was inflated ¼.The doctor checked 3 cannulae before inserting into to the patient.Medtronic received additional information that the customer observed the issue when performing the water test.The balloon was inflating ¾ from 1 corner and ¼ from the other corner which normally the inflating should be centrally.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Correction: b5 updated.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Medtronic received information that prior to use of three gundry silicone rcsp cannulae with a manual-inflate cuff, the balloons did not inflate properly when the surgeon attempted to use the cannulae.The devices were replaced by another medtronic device to complete the procedure.There was no patient involvement, so no adverse effect occurred.Medtronic received additional information that a leak was not observed anywhere on the devices.There was no damage to the devices or balloons.The customer stated that the issue was that the balloons did not inflate all the way.One end of the balloons was inflated ¾ and the other end was inflated ¼.The doctor checked 3 cannulae before inserting into to the patient.Medtronic received additional information that the customer observed the issue when performing the water test.The balloons were inflating ¾ from 1 corner and ¼ from the other corner which normally the inflating should be centrally.

Brand Name
GUNDRY
Common Device Name
CATHETER, CANNULA AND TUBING, VASCULAR, CARDIO
Manufacturer (Section D)
PERFUSION SYSTEMS
7611 northland dr
brooklyn park MN 55428
Manufacturer (Section G)
PERFUSION SYSTEMS
7611 northland dr
brooklyn park MN 55428
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key21398121
Report Number2184009-2025-00215
Device Sequence Number7586195
Product Code DWF
UDI-Device Identifier00643169454712
UDI-Public00643169454712
Combination Product (Y/N)N
Initial Reporter CountryGR
PMA/510(K) Number
K860149
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number94715
Device Catalogue Number94715
Device Lot Number2024080587
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/04/2025
Supplement Date Received by Manufacturer05/08/2025
Initial Report FDA Received Date02/18/2025
Supplement Report FDA Received Date05/08/2025
Date Device Manufactured10/24/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown